DBLP BibTeX Record 'journals/amc/BonillaRRT07'

@article{DBLP:journals/amc/BonillaRRT07,
  author    = {B. Bonilla and
               Margarita Rivero and
               Luis Rodr\'{\i}guez-Germ{\'a} and
               Juan J. Trujillo},
  title     = {Fractional differential equations as alternative models
               to nonlinear differential equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {187},
  number    = {1},
  year      = {2007},
  pages     = {79-88},
  ee        = {http://dx.doi.org/10.1016/j.amc.2006.08.105},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}